# SDR DALA2025072805620

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N550DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11734
- Aircraft time: 7,271 hours, 1,731 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 5050 - MISC/DE - DECLARED EMERGENCY INTO JFK DUE TO LOSS OF THE YELLOW HYDRAULIC SYSTEM FLUID AFTER TAKE-OFF FROM SEA. CORRECTIVE ACTION: FOUND LEAKING FLARED AN CAP THAT WAS USED TO APPLY MEL 29-10-03 INSTEAD OF AN MS CAP. REPLACED CAP. (LP 7326094)
